Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Have hypothyroidism and PCOS. On levothyrox and glucophage. What is causing high temperatures at night?

Hi, My body gets really hot at night.. I feel very uncomfortable with this and cant go to bed This has been happening for past 2 years. Doesn t happen every day but once in a while. I use a wet towel to wipe my body and reduce the temperature. I suffer from hypo thyroid and PCOS . Though my weight is under control. I take glucophage 1000mg at night and levothyrox 62.5 every morning. Even before my thyroid n PCOS were detected I used to have this trouble. I dont know where to go for help. I have told my endo and gynaec abt this but no one helped me on this. Plz guide me which specialist I should see who could help me.
Asked On : Thu, 18 Oct 2012
Answers:  1 Views:  29
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Infertility Specialist 's  Response
You can just recheck your TSH to know whether its under control or not. Also you can ask your endocrinologist to do some hormone tests to know exact cause & then get treatment. You have not mentioned your age, so its difficult to predict any cause. If you are taking Glucophage just for PCOS ( and not for diabetes or impaired glucose tolerance) you can stop it after consulting your doctor.
Wish you good health.
Answered: Thu, 18 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor